The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (1425 KB) | Metadata | Table of Contents | ZAA summary
Volume 1, Issue 6, 1982, pp. 57–76
DOI: 10.4171/ZAA/41

Published online: 1982-12-31

Zur Lösung räumlicher Probleme der Elastizitätstheorie für torusberandete Gebiete mit Potentialen vom Typ der einfachen Schicht

Johannes Maul

The problem of the elastic homogeneous and isotropic whole space, with a simple connected inclusion of other material in clastotatics and for stationary elastic vibrations is considered. On the contact surface $L$ the jumps of displacements and tractions are given. $L$ is assumed to be homeomorphic to the boundary surface of a regular torus, and to belong to the class $C^{1,\beta}$. Using the elastic single layer potential, a system of integral equations is obtained, which is transformed to a twodimensional singular integral equation system by the aid of a Beltrami differential operator $\Omega$. The singular system is normal solvable and has the index 0. Studying the kernel and the range of the operator $\Omega$, the existence of solutions of the original problems can be proved. Some generalisations of the approach on other problems are discussed.

No keywords available for this article.

Maul Johannes: Zur Lösung räumlicher Probleme der Elastizitätstheorie für torusberandete Gebiete mit Potentialen vom Typ der einfachen Schicht. Z. Anal. Anwend. 1 (1982), 57-76. doi: 10.4171/ZAA/41